Journal of Time Series Analysis

Cover image for Journal of Time Series Analysis

November 1998

Volume 19, Issue 6

Pages 629–756

  1. Original Article

    1. Top of page
    2. Original Article
    3. Index
    1. On the Optimal Segment Length for Parameter Estimates for Locally Stationary Time Series (pages 629–655)

      Rainer Dahlhaus and Liudas Giraitis

      Article first published online: 26 DEC 2001 | DOI: 10.1111/1467-9892.00114

    2. A Space-Time Bilinear Model and its Identification (pages 657–679)

      Yuqing Dai and L. Billard

      Article first published online: 26 DEC 2001 | DOI: 10.1111/1467-9892.00115

    3. Some Inference Results for Causal Autoregressive Processes on a Plane (pages 681–691)

      Jiin-Huarng Guo and L. Billard

      Article first published online: 26 DEC 2001 | DOI: 10.1111/1467-9892.00116

    4. Change-Point Estimation of Fractionally Integrated Processes (pages 693–708)

      Chung-Ming Kuan and Chih-Chiang Hsu

      Article first published online: 26 DEC 2001 | DOI: 10.1111/1467-9892.00117

    5. A New Test of Linearity of Time Series Based on the Bispectrum (pages 737–753)

      Gy. Terdik and J. Math

      Article first published online: 26 DEC 2001 | DOI: 10.1111/1467-9892.00120

  2. Index

    1. Top of page
    2. Original Article
    3. Index
    1. Index to Volume 19, 1998 (pages 755–756)

      Article first published online: 28 JUN 2008 | DOI: 10.1111/1467-9892.00121

SEARCH

SEARCH BY CITATION